# SDR SWIA201230924

- Difficulty date: May 31, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,248 hours, 37,192 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR RED DISAGREEMENT LIGHT STAYED ILLUMINATED WHILE LEFT MAIN GEAR CONTINUOUSLY OSSCILATED UP AND DOWN.  (FLT 6397)  REPLACED LANDING GEAR MODULE ASSEMBLY.
